# SDR 97ZZZX2609

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N32641
- Make and model: Piper PA-32-300
- Aircraft serial: 327540054
- System (JASC): 7603 · Power Lever
- Part: Rod End
- Part number: 472606
- Condition: Failed
- Location: Throttle
- Component: 455359
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOST THROTTLE CONTROL. INSPECTION FOUND BALL AND BEARING HAD COME OUT OF ROD END, P/N 472-606.  CAN REPLACE WITH P/N 31747-00, JOINT ASSY.  IF NEW PART FOR ROD END USED, P/N 472-606, USE AN 'AN' 970-3 WASHER UNDER BOLT HEAD SO HOUSING CANNOT SLIP OFF.
